# SDR SWAA2018062022919

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 21,836 hours, 9,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT AFT LIGHT INOP.  RELAMPED LIGHT PER AMM.
